MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT261412
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 05/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis featuring c3 deployment system instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to occlusion of device or native vessel.
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular repair of an abdominal aortic aneurysm using a gore excluder aaa endoprosthesis.On (b)(6) 2019, the patient presented to the hospital with lower extremity pain.Computed tomography revealed that the proximal end of the trunk-ipsilateral leg component was compressed due to a previously undiagnosed thoracic aortic dissection.The false lumen extended into the abdominal aorta and compressed the true lumen.The physician therefore implanted a gore tag thoracic endoprosthesis (tgu343415) to treat the dissection.The false lumen was closed, and perfusion was restored to the true lumen, and the trunk-ipsilateral leg component fully expanded.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8676208
Report Number3007284313-2019-00168
Device Sequence Number2349893
Product Code MIH
UDI-Device Identifier00733132610624
UDI-Public00733132610624
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue NumberRMT261412
Device Lot Number11152966
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR